Paper «On σ-subnormal closure» published in Comm. Algebra

The following paper has been published:
El siguiente artículo ha sido publicado:
El següent article ha sigut publicat:

M. M. Al-Shomrani, A. A. Heliel, and Adolfo Ballester-Bolinches.
On σ-subnormal closure.
Comm. Algebra, 48(8):3624–3627, 2020.



Let σ = {σi : iI} be a partition of the set ℙ of all prime numbers. A subgroup A of a finite group G is called σsubnormal in G if there is chain of subgroups A = A0A1 ⊆⋯⊆ An = G with Aj-1 normal in Aj or Ai/CoreAi(Ai-1) is a σj-group for some jI, 1 ≤ in. In this paper, the description of the unique smallest σ-subnormal subgroup of a σ-soluble group containing a given subgroup is obtained.

2020 Mathematics Subject Classification: 20D10, 20D20

Keywords: Finite group; σ-soluble group; σ-subnormal subgroup